# SDR AALA20040571

- Difficulty date: April 30, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Tape
- Part number: 30431101680
- Condition: Burned
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - HEATER TAPE FOR WATER OR DRAIN LINE WAS BURNT IN HALF.  INSULATION WRAPPER WAS SLIGHTLY CHARRED.  WATER AND DRAIN LINE ARE WRAPPED TOGETHER WITH 2 RIBBONS (PART NUMBER 304311040280 MFR COX AND COMPANY), AREA WAS .5 INCH BY 16 INCHES AT AFT CARGO AT STATION NUMBER 1410 THROUGH 1420 ABOVE STRINGER 536R.  CAPPED AND STOWED HEATER TAPE POWER WIRE.  REMOVED BURNT SECTION OF HEATER TAPE AND WRAPPED NEW INSULATION AROUND DRAIN LINE AND WATER LINE PER PATTERN CARD 1231 STEP 3 NOTE 3.  SYSTEM GROUND CHECKED NORMAL OPERATION.
